# SDR UPS02838049

- Difficulty date: April 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY LIGHTS BATTERY PACK INOP.  EMERGENCY LIGHTS BATTERY PACK REMOVED AND REPLACED AS PER MM 33-50-00.
